# SDR DALA1134973218

- Difficulty date: May 16, 2011
- Submitted: May 17, 2011
- Operation: Air carrier
- Aircraft: N318US
- Make and model: Airbus A320-211
- Aircraft serial: 206
- Aircraft time: 61,667 hours, 27,104 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE OF AFT FUSELAGE, BELOW L-2 DOOR, JUST FWD OF FR66  AT S27L.  REMOVED DOUBLER IAW SRM 51-42-11 CUTOUT DAMAGED AREA IAW SRM 53-41-11.  FABRICATED NEW DOUBLER, & FILLER.  INST DOUBLER AND FILLER AFT LT SIDE OF AFT FUSELAGE BELOW L-2 DOOR IAW SRM  53-41-11.
